# SDR AALA20050309

- Difficulty date: May 7, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ABOUT 20 MINUTES INTO FLIGHT LEFT OIL PRESSURE LOW LIGHT ON.  PRESSURE AND OIL QUANTITY DROPPED TO ZERO.  SHUTDOWN LEFT ENGINE PER QRH.  OIL TEMPERATURE 80, QUANTITY ZERO NUMBER TWO. 55 PERCENT ENGINE SHUTDOWN. AFTER OIL QUANTITY ZERO THREE MINUTES ENGINE WINDMILLED 23 MINUTES.  REPLACED LEFT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
